# SDR ASAA2019082083425

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,421 hours, 13,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404554
- Condition: Failed
- Location: Rt A/C Pack Temp
- Part time: 43,445 hours, 13,007 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON FAULT RECALL, AIR COND LIGHT AND RIGHT HAND PACK LIGHT ON OVERHEAD PANEL, WITH M/C RESET. RT PACK LIGHT GOES OUT. GROUNDED - YES. REMOVED AND REPLACED RH PACK CONTROLLER IAW B737-800 AMM 21-61-20. OPS CHECKS GOOD. GROUND VERIFICATION GOOD.
